Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dizziness nausea and exhaustion symptoms

Had episode of lightheadedness 6 days ago while standing and talking. Had to put head between legs and sit. Got up to walk home and had to sit 3 x to get home -next door. I then laid down and put legs up and felt better but shakey. Husband took me to Dr....they kept me overnight checking cardiac enzymes...didn t check cbc,thyroid,b.s. etc. but they did do normal ekg, chest x-rays and postural blood pressures... they decided I was dehydrated as they had trouble getting in I.V. and tried 6 times... Still having episodes of extreme dizziness, seems worse in mornings and better toward evenings... I take vitamin b, vitamin c and nothing else daily. I am 43, healthy, exercise 3xweekly and do not sit all day. The day this occured I had worked out, and just went for walk around block at 10pm and was just standing talking... What could I have wrong ?
Asked On : Sun, 26 Dec 2010
Answers:  2 Views:  906
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi Gina

Thanks for your query

Your history is suggestive of some sort of postural vertigo.
Since your doctors have done a complete cardoiological evaluation, i would recommend an ent specialist's opinion to rule out otological causes of dizziness such as BPPV( Bening postural positional vertigo) otosclerosis, menieres disease, labyrinthitis etc.

And also i would suggest a complete neurological examination accompanied with an MRI of the brain to rule out cerebral causes of dizziness.

Hope i was of help
Take Care.
Answered: Wed, 14 Dec 2011
I find this answer helpful
  User's Response
Have you seen a neurologist? Vertigo, lightheadedness, dizziness can also be due to a condition of the EAR, so visit an ENT specialist as well.
And when everything fails, see a homoeopath.
Answered: Fri, 31 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor